# SDR CA130321009

- Difficulty date: March 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7320 · Fuel Controlling System
- Part: Power Lever
- Part number: 7901171
- Condition: Malfunctioned
- Location: Hmu
- Component: Hmu, Hmltnsnstrnd
- Component part number: 78639114L28
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE QUICK ENGINE CHANGE BUILDUP, AN IRREGULAR NUMBER OF TEETH WERE NOTICED ON BOTH END OF THE HYDROMECHANICAL METERING UNIT, HMU, POWER LEVER,CMM IPL 73-21-41-03-060. THE TEETH PATTERN ON THE LEVER DIDN`T MATCH THE COUNTERPART SERRATED WASHER, CSP342-1, TEETH PITCH RATE. THE LEVER WAS MEASURED AS HAVING A DIFFERENT PITCH RATE OF SERRATIONS IAW THAN THE SERRATED WASHER, WHICH WAS MEASURED AS HAVING A PITCH RATE OF 32 IAW INCH.  THE HMU CONDITION LEVER WAS ALSO CHECKED AND SERRATION FOUND AT A PITCH OF 32 IAW INCH. THE HMU HAS BEEN REJECTED AND WILL BE SHIPPED BACK TO THE VENDOR.
